# SDR USAASB98298

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ALP
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE FOUND THE FORWARD LEFT EMERGENCY EGRESS LIGHTS INOP.  MAINTENANCE REPLACED FUSES IN BATTERY CHARGER AND INSTALLED REPLACEMENT BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
